# SDR USAA2013101100011

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 16,515 hours, 6,512 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: FR1433
- Condition: Low Pressure
- Location: R3 Door
- Part time: 16,515 hours, 6,512 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CIDS CAUTION FOR DOOR 3R ASSIST BOTTLE PRESSURE.  SERVICED 3R DOOR ASSIST BOTTLE IAW MM 52-10-00-614-001A.
